International Journal of Advances in Mathematics and Statistics

International Journal of Advances in Mathematics and Statistics (IJAMS) is an international peer-viewed online academic research journal in all the streams of Mathematics and Statistics. The journal envisions is to create forum for review, reflection and discussion informed by the results of recent and ongoing research in every fields of Mathematics and Statistics. IJAMS encourages new ideas and works in Mathematics and Statistics and it publishes high quality original papers, theory-based empirical papers, review papers, case reports.

Journal Title : International Journal of Advances in Mathematics and Statistics
Broad Discipline & Focus Subject : Mathematics, Statistics and Related Areas
Name of Publisher : JS Publication
Origin Country : India
Language of Publication : English
Publication Frequency : Quarterly (4 Issues/Year)
Nature : Online
ISSN : 2455-9849
Processing/Publication Charges : Free

Recently Accepted Articles

Call For Papers

Submission Open for Volume 3 Issue 4 (2018). Submissions must be original and should not have been published previously or be under consideration for publication while being evaluated for this journal.

Volume 4 Issue 1 (2019)
Paper Submission Last Date : Open
Review Report Intimation : 3−4 weeks
Publication Date : Within 10 Days from the date of acceptance.
Submit Paper at : Online (or) ijamssubmit@gmail.